Alert archive / Indiana / Gale Warnings in 2009
Gale Warning 9, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Apr 2, 2009, 3:23 PM EDT. It took effect at Apr 3, 2009, 2:00 AM EDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2009, 3:23 PM EDT (19:23 UTC)
- In effect from
- Apr 3, 2009, 2:00 AM EDT
- Expired
- Apr 3, 2009, 2:56 PM EDT
- In force
- 13 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
376 WHUS73 KIWX 021923 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 323 PM EDT THU APR 2 2009 .A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEAST FROM THE OHIO VALLEY ACROSS THE GREAT LAKES TONIGHT. STRONG GRADIENT WINDS ON THE BACKSIDE OF THIS LOW ALONG WITH COLD AIR ADVECTION COULD LEAD TO NORTH TO NORTHWEST GALES LATE TONIGHT INTO MUCH OF FRIDAY. LMZ043-046-030330- /O.UPG.KIWX.GL.A.0005.090403T0600Z-090404T0000Z/ /O.NEW.KIWX.GL.W.0009.090403T0600Z-090404T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 323 PM EDT THU APR 2 2009 ...GALE WARNING IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. SUSTAINED WINDS ARE EXPECTED TO INCREASE TO 30 KNOTS WITH GUSTS UP TO 40 KNOT GALES LATER TONIGHT. NORTHWEST GALES TO 35 KNOTS WITH GUSTS TO 45 KNOTS ARE EXPECTED FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
4 follow-up statements
510 WHUS73 KIWX 030255 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1055 PM EDT THU APR 2 2009 .A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEAST FROM THE OHIO VALLEY ACROSS THE GREAT LAKES TONIGHT. STRONG GRADIENT WINDS ON THE BACKSIDE OF THIS LOW ALONG WITH COLD AIR ADVECTION WILL RESULT IN NORTH TO NORTHWEST GALES OVERNIGHT INTO MUCH OF FRIDAY. LMZ043-046-031100- /O.CON.KIWX.GL.W.0009.090403T0600Z-090404T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1055 PM EDT THU APR 2 2009 ...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY. SUSTAINED WINDS ARE EXPECTED TO INCREASE TO 30 KNOTS WITH GUSTS UP TO 40 KNOT GALES OVERNIGHT. NORTHWEST GALES TO 35 KNOTS WITH GUSTS TO 45 KNOTS ARE EXPECTED FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
984 WHUS73 KIWX 030808 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 408 AM EDT FRI APR 3 2009 .A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEAST THROUGH OHIO VALLEY ACROSS THE GREAT LAKES TONIGHT. STRONG GRADIENT WINDS ON THE BACKSIDE OF THIS LOW ALONG WITH COLD AIR ADVECTION WILL RESULT IN NORTH TO NORTHWEST GALES MUCH OF TODAY. LMZ043-046-031615- /O.CON.KIWX.GL.W.0009.000000T0000Z-090404T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 408 AM EDT FRI APR 3 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. NORTHWEST GALES TO 30 KNOTS WITH GUSTS TO 40 KNOTS ARE EXPECTED TODAY CONTINUING INTO LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
204 WHUS73 KIWX 031510 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1110 AM EDT FRI APR 3 2009 .STRONG LOW PRESSURE WILL MOVE INTO THE NORTHEAST STATES BY TONIGHT. STRONG GRADIENT WINDS ON THE BACKSIDE OF THIS LOW ALONG WITH COLD AIR ADVECTION WILL RESULT IN NORTH TO NORTHWEST GALES MUCH OF TODAY. LMZ043-046-032315- /O.CON.KIWX.GL.W.0009.000000T0000Z-090404T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1110 AM EDT FRI APR 3 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. NORTHWEST WINDS TO 30 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS WILL CONTINUE INTO LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
206 WHUS73 KIWX 031856 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 256 PM EDT FRI APR 3 2009 .DEEP LOW PRESSURE WILL CONTINUE TO PULL AWAY FROM THE AREA...ALLOWING FOR DIMINISHING WINDS. WAVES WILL REMAIN HAZARDOUS TO SMALL CRAFT THROUGH MUCH OF THE NIGHT. LMZ043-046-040300- /O.CAN.KIWX.GL.W.0009.000000T0000Z-090404T0000Z/ /O.NEW.KIWX.SC.Y.0019.090403T2000Z-090404T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 256 PM EDT FRI APR 3 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. NORTHWEST WINDS WILL CONTINUE TO SUBSIDE TO 10 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS THROUGH THE EVENING. WAVES WILL RANGE SUBSIDE TO 3 TO 6 FEET THIS EVENING AND 2 TO 4 FEET TOWARDS SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Apr 2, 3:21 PM EDT, 2 minutes earlier.
Area forecast discussion, Apr 2, 3:21 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 321 PM EDT THU APR 2 2009 .SHORT TERM... TONIGHT THROUGH SATURDAY MORNING MAIN FORECAST CONCERNS REVOLVE AROUND QPF/POPS TONIGHT INTO FRI MORNING AND WINDS/TEMPS FRIDAY. WATER VAPOR LOOP SHOWING IMPRESSIVE UPPER TROUGH/VORT IN SE OKLAHOMA TRACKING EASTWARD. THIS FEATURE WILL PROPAGATE ENE INTO THE EASTERN OH VALLEY BY LATE TONIGHT...TAKING ON A NEGATIVE TILT WITH TIME. ASSOCIATED 140M PLUS 5H HEIGHT FALLS ACROSS THE TN/OH VALLEYS WILL ALLOW FOR AN INTENSIFYING SFC LOW TO TRANSLATE NEWD INTO NRN OH BY 12Z FRI...WITH THE 7H LOW PROGGED TO TRACK INTO FAR NE INDIANA. 12Z GUIDANCE IN GOOD AGREEMENT ON AN INTENSE BAND OF MOD/HVY RAIN AND EMBEDDED THUNDER DEVELOPING IN AN IMPRESSIVE MID-LEVEL DEFORMATION AXIS LATER TONIGHT INTO FIRST HALF OF FRIDAY MORNING...WITH THE FCST HEADACHE BEING EXACT PLACEMENT OF THIS BAND. MODEL XSECTIONS CONTINUING TO SHOW A NARROW AREA OF 85-7H FRONTOGENESIS ABOVE A THETA-E RIDGE AND BELOW WEAK ELEVATED INSTABILITY. THIS COLLOCATED WITH LARGE SCALE ASCENT WILL YIELD A RATHER VIGOROUS/DEEP FRONTAL CIRCULATION WITHIN THIS DEFORMATION AXIS ALONG AND JUST NW OF 7H CIRCULATION TRACK. THIS SHOULD ALLOW FOR SOME MESOBANDING WITH HEAVY RAIN AND EMBEDDED THUNDER. AS FOR PLACEMENT...FAVORED A NAM/GFS/SREF BLEND FOR NOW WITH THE HEAVIEST RAINFALL EXPECTED BTW 06Z AND 14Z FRI ALONG AND WEST OF INTERSTATE 69....WHERE AMOUNTS OF AN INCH OR MORE ARE EXPECTED. AS FOR THIS AFTN AND EVE...EXPECT SHOWER/STORM ACTIVITY TO QUICKLY INCREASE IN COVERAGE/INTENSITY FROM SW TO NE BTW 23Z AND 01Z. THIS AREA OF SHOWERS/STORMS SHOWS UP NICELY ON RADAR IN MO AND SRN IL...AND SHOULD HAVE NO TROUBLE MAKING IT INTO THE FA IN RESPONSE TO INCREASING LARGE SCALE ASCENT OVER A ROBUST LL MOISTURE/THETA-E SURGE. TOUGH FORECAST FOR FAR NE INDIANA AND NW OHIO FOR LATER TONIGHT INTO FRI MORNING AS STRONGER LL FORCING WITH LL JET STAYS JUST SOUTH AND EAST OF THE FA...WITH DRY SLOT POSSIBLE AFTER INITIAL WAA/ISENTROPIC LIFT BURST THIS EVENING. HOWEVER...WILL GO WITH PERSISTENCE AND KEEP 100 PERCENT POPS IN THE EAST TONIGHT AS NOT ENOUGH CONFIDENCE ON EXACT PLACEMENT OF DEFORMATION ZONE AND DRY SLOT. ONLY CHANGE WAS TO LOWER QPF IN THE EAST A BIT GIVEN PROGGED 8/7H LOW TRACKS AND THE POSSIBILITY OF DRY SLOTTING TOWARDS DAYBREAK FRI. RAIN SHOULD QUICKLY PIVOT NEWD INTO EASTERN AREAS BTW 12-15Z FRI WITH THIS QUICK MOVING STORM. THE REST OF THE DAY LOOKS DRY WITH PARTIAL CLEARING DUE TO STRONG COLD/DRY AIR ADV BEHIND THE DEPARTING SYSTEM. TIGHT SFC SKIES...AND DIMINISHING WINDS ARE EXPECTED FRI NIGHT WITH RIDGING. && .LONG TERM... SATURDAY THROUGH WEDNESDAY. A BRIEF BREATHER WILL BE IN STORE FOR THE START OF THE PERIOD AS RIDDING MOVES ACROSS THE AREA. NEXT ENERGETIC SYSTEM WILL ALREADY BE TAKING SHAPE EAST OF THE ROCKIES AND SET TO TAKE AIM ON THE AREA...WITH THE SFC LOW PASSING TO THE SOUTH OF US. THIS SYSTEM WILL CAUSE ADDITIONAL WOES FOR THE AREA...STARTING OUT AS A BURST OF RAIN MOVING IN SUNDAY AND THEN TRANSITIONING TO SNOW SUNDAY NIGHT. POTENTIAL STILL EXISTS FOR ACCUMULATIONS...HOWEVER THE ECMWF WHICH WAS THE MOST ROBUST ON QPF ON THE 00Z RUN HAS BACKED OFF SOMEWHAT AND SHIFTED THINGS A BIT FURTHER NORTH...A TREND THAT IS NOT OUT OF THE REALM OF CHANCE. AT THIS POINT...NO CHANGES WERE MADE AS THINGS ARE IN PRETTY GOOD SHAPE WITH GREATER THAN AVERAGE CONFIDENCE IN ARRIVAL OF RAIN AHEAD OF THE SYSTEM TO WARRANT THE HIGH POPS. CONSIDERED INCREASING ALL AREAS TO CAT POPS BUT PREFER TO FINE TUNE BEST TIME FRAME BEFORE DOING THIS. GRIDS LAST NIGHT WERE POPULATED WITH 1 TO 2 INCHES OF SNOW LATE SUNDAY NIGHT WITH THE HIGHEST NORTH AND THIS APPEARS REASONABLE FOR NOW. RIDGE WILL BUILD IN MORE AGGRESSIVELY AND KICK THE UPPER LOW FURTHER EAST WHICH SHOULD BRING MOST OF THE PRECIP TO AN END. HAVE LEFT LOW POPS IN THROUGH TUESDAY IN CYCLONIC FLOW BUT NOT ANTICIPATING A WHOLE LOT AT THIS POINT. MODERATION LOOKS TO BE IN ORDER AT THE END OF THE PERIOD WITH THE NEXT SYSTEM SET TO MOVE TOWARDS THE REGION POSSIBLY AS EARLY AS WEDS NGT/THURS BUT MODELS HAVING SIG TRACK AND TIMING ISSUES SO CONSENSUS OF SURROUNDING OFFICES WAS TO GO DRY FOR NOW. && .PREV DISCUSSION... /ISSUED 119 PM EDT THU APR 2 2009/ AVIATION...18Z TAFS DETERIORATING FLIGHT CONDITIONS ARE EXPECTED THIS TAF PERIOD AS AN INTENSIFYING AREA OF LOW PRESSURE WILL TRACK NEWD INTO NRN OHIO BY 12Z FRI. VFR CONDITIONS WILL HOLD ON THROUGH 00Z WITH VFR CIGS SLOWLY LOWERING OVER TIME. TAFS SHOULD REMAIN DRY THIS AFTN...ALTHOUGH CAN NOT RULE OUT A SPRINKLE OR TWO AT EACH SITE LATE. LL THETA-E SURGE/WAA BURST AHEAD OF UPPER TROUGH WILL BRING RAIN AND POSSIBLY A FEW STORMS TO THE REGION THIS EVENING...ALLOWING FOR MVFR CIGS/VIS AT FWA/SBN. IFR CONDITIONS EXPECTED OVERNIGHT WITH MOD/HVY RAIN ASSOCIATED WITH MID-LEVEL DEFORMATION AXIS. AN IMPROVEMENT IS EXPECTED BY LATE FRIDAY MORNING WITH COLD/DRY AIR ADVECTION BEHIND DEPARTING LOW. OTHERWISE...WINDS WILL GUST BETWEEN 20 AND 30 MPH AT TIMES...ESPECIALLY TONIGHT INTO FRIDAY...WITH WINDS BACKING MORE NORTHERLY TONIGHT. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...GALE WARNING FROM 2 AM TO 8 PM EDT FRIDAY FOR LMZ043-046. && SHORT TERM...STEINWEDEL LONG TERM...FISHER AVIATION...STEINWEDEL
Hazardous weather outlook, Apr 2, 4:53 AM EDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 453 AM EDT THU APR 2 2009 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-030900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 453 AM EDT THU APR 2 2009 /353 AM CDT THU APR 2 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT A DEVELOPING LOW PRESSURE SYSTEM OVER THE SOUTHERN PLAINS THIS MORNING WILL LIFT NORTHEAST INTO NORTHWEST OHIO BY DAYBREAK FRIDAY WHILE RAPIDLY INTENSIFYING. DEEP MOISTURE ALONG THE GULF COAST WILL SURGE NORTHWARD LATE THIS AFTERNOON AND EVENING WITH SCATTERED THUNDERSTORMS EXPECTED TONIGHT. SOME OF THESE STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL ESPECIALLY ACROSS NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG NORTHWEST WINDS WILL DEVELOP FRIDAY BEHIND DEPARTING LOW PRESSURE WITH GUSTS OF 40 TO 50 MPH POSSIBLE. ANOTHER INTENSE LOW PRESSURE SYSTEM WILL SWING OUT OF THE CENTRAL PLAINS SUNDAY WITH ANOTHER ROUND OF HEAVY RAIN POSSIBLE SUNDAY AFTERNOON AND EVENING...BEFORE CHANGING OVER TO A PERIOD OF SNOW LATE SUNDAY NIGHT AND MONDAY. SOME LIGHT ACCUMULATIONS ARE POSSIBLE ESPECIALLY WEST OF A WINIMAC TO HILLSDALE LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-030900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 453 AM EDT THU APR 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS TO SMALL CRAFT ARE EXPECTED ONCE AGAIN LATE TONIGHT AS NORTH GALES TO 40 KNOTS DEVELOP. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NORTHWEST GALES UP TO 45 KNOTS ARE EXPECTED FRIDAY WITH LARGE BATTERING WAVES POSSIBLE ALONG THE NORTHWEST FACING BEACHS OF LAKE MICHIGAN. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 11:27 AM EDT | River Flood Watch | IWX | Cass, Miami, Wabash | 25 hr |
| Apr 2, 11:27 AM EDT | River Flood Watch | IWX | Allen, DeKalb | 25 hr |
| Apr 2, 11:27 AM EDT | River Flood Watch | IWX | Elkhart | 49 hr |
| Apr 2, 11:27 AM EDT | River Flood Watch | IWX | Defiance, Fulton, Williams | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.